# SDR AALA20090424TUL29

- Difficulty date: April 15, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- Aircraft time: 69,027 hours, 31,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993053812
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BOTTOM OF CUSP RT SIDE.  INSTALLED DOUBLER PER AARD 53-20-00-16.
